# SDR CA091028002

- Difficulty date: October 4, 2009
- Submitted: December 1, 2009
- Operation: General aviation
- Make and model: Emb ERJ 190-100 IGW
- Aircraft time: 6,849 hours
- Engine: Ge CF3410E5A1
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Loose
- Location: Mlg Ww Fire Loop
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) LT AND RT MAIN GEARBAY FIRE DETECTION LOOP SUPPORT STRUCTURE ADRIFT FROM AIRFRAME  THREE OUT OF FOUR BONDED STRUCTURE BRACKETS HAVE DISBONDED FROM THE STRUCTURE. THE REMAINING THREE MECHANICALLY FASTENED BRACKETS AFIX THE ENTIRE FIRE DETECTION LOOP SUPPORT TO THE AIRFRAME. THIS CONDITION ALLOWS CONSIDERABLE MOVEMENT OF THE FIRE DETECTION LOOP/SUPPORT ASSY. POSSIBILITY OF DAMAGE DUE TO FATIGUE.  STRUCTURE DEPT TECHS APPLIED ADHESIVE TO REBOND SUPPORT ASSY TO AIRFRAME. (TC 20091028002)
